# SDR HEEA088080

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407030115125
- Part serial: A1064
- Condition: Mismarked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WRONG IDENTIFICATION ON WINDOW -- R/H; IT IS L/H. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
